# SDR 05FDEA00225

- Difficulty date: February 2, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 28,082 hours, 30,451 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A5237008320200
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH HIDDEN DAMAGE INSPECTION FOR S00012, FOUND CORNER FITTING (ITEM 30 FIG 2 SHEET 1 SRM 52-31-00 PG 12) CRACKED WITH PREVIOUS REPAIR, AND CRACK HAS MIGRATED 1 INCH PAST STOP DRILL.  REMOVED AND REPLACED CORNER FITTING IAW A300-600 SRM 51-72-10.
